# SDR CA990318024

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 3418 · Stall Warning System
- Part: Detector
- Part number: 450742
- Condition: Failed
- Location: Stall System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN FLYING THROUGH MOISTURE, THE STALL WARNING WOULD CHIRP POSSIBLY SHORTING OUT.
